# SDR DLM88040058

- Difficulty date: January 19, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 40,620 hours, 32,271 cycles
- System (JASC): 3242 · Brake
- Part: Bowl
- Part number: 392492A
- Part serial: 3341ABC
- Condition: Failed
- Location: Hyd Valve Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT LOST RIGHT HYD SYSTEM QTY AND PRESSURE.  AIR TURNBACK TO IAH.  FOUND LEFT INBOARD ANTISKID VALVE FILTER BOWL BROKEN.  REPLACED LEFT INBOARD ANTISKID VALVE, NO OTHER LEAKS NOTED.
